Could someone read this pls..???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

yorkielvr
New Member


Date Joined Nov 2006
Total Posts : 12
   Posted 12/1/2006 8:42 AM (GMT -7)   
to make this short and sweet, i know alot don't want to read long posts, my question is i have gad, i take zoloft, works very well for me.  was taking it few years back, stopped for a year, (bad idea) and had a relapse and am now back on it, twice the dosage as before.  I know muscle twitching is common to an extent but does anyone else have  or had an eye twitch that lasted for a week or so. off an on?  that has stopped.  i never forgot about it, was in the back of my head.  then i "briefly" a week ago had a pulsating feeling in the side of my left hand, and i could feel it, it caused my pinky finger to twitch for about five minutes, then stopped.  i have been worred for a week now it could be something more.  (bit of a hypochontriac yes)  but it's stopped.  is it a concern unless it continues??  no weakness, balance problems. speech fine.  mild muscle twitching through my body,
but could be anxiety from thinking about this for a week, or just being more attentive to my body mabye then i normally would?
any advise greatly appreciated.

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 12/1/2006 1:09 PM (GMT -7)   
the dose may need upping the second time around, yes do try to ignore your body, dont monitor it, especially ignore your heart and pulse
rub or massage the areas that pulse, als take long soaks in a hot bath
remember that our bodies work best when ignored yeah
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


freezinginAK
Veteran Member


Date Joined Nov 2006
Total Posts : 1052
   Posted 12/1/2006 1:29 PM (GMT -7)   
 I had a lot of the same things you saying when I was painting but once I got out of it and a way from the chemicals they stopped, so it my just be an reaction to the meds you are on that may go way in time as your body ajust to them or you may call your doctor and see what he saids about it good luck

angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 12/1/2006 3:49 PM (GMT -7)   

Hi Yorkielvr!

I'm sorry to hear that you suffering again.the things some u have wrote exactly and a bit more I have passed through.I have GAD and panic...I'm on zoloft since last year.it worked with me but now I'm having a sever bouts of anxiety and panic.about eyelids twitching with all body twitching I had them before I taking zoloft,when started with zolof its gone,but after 3-4 monthes its occured again.the left hand and left palm pulsation I have got it after treatment,might be its a side effect of zoloft....the best thing to do is to not thinking too much about its and try to forget it.


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 12/1/2006 7:09 PM (GMT -7)   
Hi Yorkielvr :) Welcome to HW.

I have the eye twitching that lasts a week or more, it's just above my eye on the eyelid and it drives ME NUTS when I look in the mirror. I heard it's from lack of proper sleep, which I suffer from.

I've had it for quite a long time. Are you sleeping okay? Mine is off and on too.

The muscle twitching to me sounds like anxiety as I have that too.

Like harry said... try a hot bath to loosen your muscles up. You're probably extremely tense (so am I) from your anxiety.

*HUGGGS*

Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines
 



yorkielvr
New Member


Date Joined Nov 2006
Total Posts : 12
   Posted 12/1/2006 8:28 PM (GMT -7)   
thanks so much! this had made me feel much better. It's funny how this is free, and after several counseling sessions i didn't get this relief.  I love this forum. I do, however have to be careful what i come across on the net, and read or search for.  My dr got on to me for doing this, trying to self diagnose, it's bad if you are a hypochonriac especially.  It's addicting and almost like a drug to want to look things up.  I knew this was typical of anxiety, but this isn't really an anxiety filled couple of weeks, i've really felt ok.  I guess "thinking" this was something probably bothered me more then i realized. I have been tense.   Funny how you can type in "pinky or twitching in the hand or body and first thing that comes up is Parkinsons, or ALS or MS crap.  I am NEVER doing this again.  (yea right. LOL
 
thanks guys.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:05 PM (GMT -7)
There are a total of 2,735,737 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151428 registered members. Please welcome our newest member, livefreeinhealth.
293 Guest(s), 8 Registered Member(s) are currently online.  Details
Mews2much, Tnmproject, Job_the_Phoenix, Tick41, Fairwind, ks1905, Sarakt, Octorobo


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer